What to do if someone takes poison or wrong medicine? I have tried to write all the common signs and best first aid that you can do but remember I am not a doctor in such a situation it is important to seek a doctor as soon as possible.

Signs of poison taken:

  1. The lips of such a person become dry and the color of the lips turns blue due to more intense poison.
  2. The pupils of the eyes are pulled upwards.
  3. The color of the face also changes.

Also look around for such a person to find a bottle, a box, tin, or anything else that will tell you what he has eaten.

Immediate relief:

Give milk to such a person immediately at least 3 times, if milk is not available then water can also be given but milk is better. If she vomits after drinking milk, she/he should be fed as much milk as possible so that the effect of poison in the stomach is reduced through milk.

poison pills

Similarly, even if a person has taken poisonous pills, the above method should be adopted on the patient. Also, such a patient should not be allowed to sleep at all, keep him awake. If he is unconscious, breathe in through his mouth and continue to check his pulse until the patient regains consciousness or the doctor arrives.

Note: If a strong poison or chemical has been ingested and there are signs of irritation on the patient’s lips and mouth, such a person should not vomit on his own, in which case vomiting may cause more damage to the stomach and intestines

ALSO READ: Omar Sharif Treatment

Share.

1 Comment

  1. Pingback: Cooking Oil and ghee prices reduced-PVMA – Socialized Trends

Leave A Reply